MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for off label indication.Ins was non-medtronic.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the rep received an email from an hcp on 2020-feb-14.The email stated an intra-operative impedance test had been scheduled for (b)(6) 2020.The patient had a lead from this manufacturer and a ins from boston scientific.It was unknown when the patient changed to a boston scientific ins.More information would be available on 2020-feb-25.No symptoms were reported.No further complications were reported/anticipated.Additional information was received indicating the patient would feel shocking every time they moved their head.An intra op impedance check was conducted with alligator clips and found the impedances were high at the extension and within normal range at all contacts on the lead.The extension was replaced, as well as the ins and the impedances were normal.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 3387-40, lot# : v001105, implanted: (b)(6) 2006: product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the extension, s/n: (b)(4), found no anomalies.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9763290
Report Number2649622-2020-04102
Device Sequence Number19004835
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/19/2020
05/13/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/26/2020
05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70